2019
Том 71
№ 11

All Issues

Moravets’ka E. V.

Articles: 2
Article (Russian)

Transitivity of the surface measures on Banach manifolds with uniform structure

Bogdanskii Yu. V., Moravets’ka E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 10. - pp. 1299-1309

We perform the analysis of transitivity of associated measures on the surfaces with finite codimension imbedded in a Banach manifold with uniform atlas.

Article (Russian)

Surface measures on Banach manifolds with uniform structure

Bogdanskii Yu. V., Moravets’ka E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 8. - pp. 1030-1048

We propose a method for the construction of associated measures on the surfaces of finite codimension embedded in a Banach manifold with uniform atlas.